Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

January 22, 20167 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jan 22, 2016, 11:52 AM EST for 7 counties in Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2016, 11:52 AM EST (16:52 UTC)
Expired
Jan 22, 2016, 12:45 PM EST
In force
53 min
Issued by
NWS Atlanta, GA

Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Harris County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 887 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
887 m²/s²
0-3 km storm-relative helicity
933 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

341 
WWUS82 KFFC 221652
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 AM EST FRI JAN 22 2016
 
GAZ042>044-052-053-066-067-078-221745-
HEARD GA-HARRIS GA-SOUTH FULTON GA-TROUP GA-COWETA GA-CARROLL GA-
DOUGLAS GA-MERIWETHER GA-
1152 AM EST FRI JAN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR HEARD...HARRIS...SOUTHWESTERN
SOUTH FULTON...TROUP...COWETA...CARROLL...SOUTHWESTERN DOUGLAS AND
MERIWETHER COUNTIES UNTIL 1245 PM EST...

AT 1151 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
BOWDON TO NEAR RIVER VIEW...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND ISOLATED CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...DOUGLASVILLE...LAGRANGE...CARROLLTON...HAMILTON...
FRANKLIN...GREENVILLE...PEACHTREE CITY...TYRONE...PALMETTO...
MANCHESTER...WEST POINT...SENOIA...HOGANSVILLE...GRANTVILLE...
BOWDON...MOUNT ZION...PINE MOUNTAIN...WOODBURY AND LUTHERSVILLE.

LAT...LON 3372 8470 3351 8460 3342 8462 3336 8458
      3332 8452 3320 8449 3297 8454 3284 8462
      3284 8470 3274 8469 3263 8476 3264 8511
      3266 8509 3274 8511 3276 8514 3278 8512
      3281 8516 3285 8515 3285 8517 3359 8532
TIME...MOT...LOC 1651Z 244DEG 28KT 3355 8523 3276 8508 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 22, 6:46 AM EST, 5 hours 6 minutes earlier.

Area forecast discussion, Jan 22, 6:46 AM EST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 AM EST FRI JAN 22 2016

.PREV DISCUSSION... /ISSUED 309 AM EST FRI JAN 22 2016/

SHORT TERM /TODAY THROUGH SATURDAY/...
NO MAJOR CHANGES IN THE ONGOING STORM SYSTEM. ALL MODELS ARE
PRETTY SIMILAR IN TIMING OF THE DEEP COLD AIR ENTERING THE CWA AND
THE SYSTEM EXITING.

WINTER WEATHER...
FOR THE MOST PART THE CURRENT FORECAST IS ON TRACK. THE BIGGEST
CHANGE IS THE AMOUNT OF COLD AIR PRESENTLY OVER THE NORTHEAST
MOUNTAINS. TEMPS CONTINUE TO DROP TO NEAR 30 DEGREES AT THE
TALLULAH AND BRASSTOWN RAWS WITH HEAVY SNOW BEING REPORTED BY GSP
IN THE CLAYTON AREA. THIS WOULD INDICATE TEMPS ALOFT ARE COLDER
THAN MODELS HAD PROGGED. WILL THEREFORE INCREASE THE SNOW AMOUNTS
IN THE HIGHER ELEVATIONS ACROSS THE NORTHEAST. LOOKING AT
NORTHWEST GA...LOOKOUT MOUNTAIN RIDGE IS HOVERING JUST ABOVE
FREEZING AND THERE COULD BE SOME ZR MIXED IN WITH THE RAIN ON THE
RIDGE AND WILL NEED TO ADD SOME LIGHT ICING...BUT THIS SHOULD BE
CONFINED TO THE TREES AND GRASSY AREAS. THE SURFACE LOW/COLD FRONT
WILL MOVE ACROSS THE AREA THIS AFTERNOON AND ALL AREAS SHOULD SEE
THE TRANSITION OF R/ZR/S TO A MIX OF R/S THIS AFTERNOON AND
EVENTUALLY ALL SNOW IN THE WARNING/ADVISORY AREAS. ALL THIS TO SAY
NO CHANGES IN THE TIMING AND AREA OF THE CURRENT WINTER WEATHER
ADVISORY/WINTER STORM WARNINGS. THE SYSTEM WILL LIFT OUT BY
SATURDAY AFTERNOON.

THUNDERSTORMS...
THERE REMAINS THE THREAT OF TSTORMS THROUGH THIS AFTERNOON ACROSS
CENTRAL GA. HIGH SHEAR ALOFT COULD PRODUCE A FEW STRONG STORMS.
THE LIMITING FACTOR WILL BE THE LACK OF INSTABILITY. HOWEVER
SEEING AS THUNDER IS ALREADY HAPPENING JUST TO THE WEST OF
COLUMBUS...THERE APPARENTLY IS ENOUGH INSTABILITY AND WILL
CONTINUE WITH THUNDER ACROSS CENTRAL GEORGIA FOR MAINLY THIS
MORNING AND EARLY AFTERNOON.

FLOOD WATCH...
ADDITIONAL RAIN OF UP TO 1 INCH IS EXPECTED IN THE WATCH AREA.
WITH THE RAIN THAT HAS ALREADY FALLEN THIS COULD STILL PUT A FEW
RIVERS INTO FLOOD. WILL THEREFORE MAINTAIN THE CURRENT FLOOD
WATCH.

WIND ADVISORY...
A FEW RAWS SITES HAVE ALREADY BEEN GUSTING TO OVER 35 MPH. THIS
WILL CONTINUE THROUGH THIS MORNING BUT SHOULD SEE A DIMINISHING OF
THE WINDS THIS AFTERNOON AS THE SURFACE LOW GETS CLOSER AND THE
PRESSURE GRADIENT WEAKENS. WILL MAINTAIN THE CURRENT WIND
ADVISORY.

17

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
SOME DIFFERENCES ON SPEED WITH THE NEXT SYSTEM THAT WILL MOVE
ACROSS THE CWA BEGINNING MONDAY NIGHT AND INTO WEDNESDAY NIGHT.
THE GFS IS SLOWER WITH THE SYSTEM KEEPING THE TROUGH TO OUR WEST
UNTIL THURSDAY WHILE THE ECMWF SPEEDS UP THE TROUGH...BRINGING
DRIER AIR INTO THE REGION BY WEDNESDAY. HAVE GONE WITH A
COMPROMISE OF THE MODELS.

17

&&

.AVIATION...
12Z UPDATE...
RAIN...WINDS...SOME RAIN/SNOW MIXED...TURNING TO ALL SNOW JUST
BEFORE ENDING FOR THIS FORECAST PERIOD. FIRST OFF THE RAIN IS
MOVING ACROSS THE AREA WITH WINDS OUT OF THE SE IN THE 12-18KT
RANGE WITH SOME GUST TO 30KT. WINDS WILL STAY IN THIS RANGE
THROUGH 00Z AS THEY TURN TO THE SW THEN W THROUGH THE END OF THE
FORECAST PERIOD. EXPECT THIS RAIN TO CONTINUE THROUGH TODAY THEN
START TO MIX WITH SOME SNOW LATER THIS EVENING....THEN TURNING TO
ALL SNOW. WILL SEE ABOUT A HALF TO 1 INCH ACCUMULATION THROUGH
SAT MORNING. VSBYS WILL STAY MAINLY IN THE MVFR RANGE THROUGH THE
PERIOD WITH SOME BRIEF PERIODS IF IFR VSBYS IN AND AROUND THE
HEAVIER SHOWERS.

//ATL CONFIDENCE...12Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          37  30  40  25 / 100  90  30  10
ATLANTA         41  30  39  27 / 100  70  30   5
BLAIRSVILLE     34  27  34  19 / 100 100  60  10
CARTERSVILLE    41  30  37  24 / 100 100  30  10
COLUMBUS        54  34  43  28 / 100  20  10   5
GAINESVILLE     35  29  38  25 / 100 100  40  10
MACON           52  35  44  27 / 100  20  20   5
ROME            42  30  38  24 / 100 100  30  10
PEACHTREE CITY  45  31  39  25 / 100  50  20   5
VIDALIA         64  38  46  31 / 100  20  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...
HARALSON...JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...SOUTH FULTON...
TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES.

WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING
ZONES: BANKS...DAWSON...FANNIN...GILMER...HALL...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WHITE.

WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...
LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...
WHITFIELD.

WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 7 PM EST
SATURDAY FOR THE FOLLOWING ZONES: CATOOSA...DADE...GORDON...
WALKER...WHITFIELD.

WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 7 PM EST
SATURDAY FOR THE FOLLOWING ZONES: BARROW...BARTOW...CARROLL...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...DEKALB...
DOUGLAS...FLOYD...FORSYTH...GWINNETT...HARALSON...JACKSON...
MADISON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...POLK...
ROCKDALE...SOUTH FULTON...WALTON.

&&

SHORT TERM...01
LONG TERM....17
AVIATION...01
Hazardous weather outlook, Jan 22, 11:14 AM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1114 AM EST FRI JAN 22 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1114 AM EST FRI JAN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...WINTER WEATHER...GUSTY WINDS...AND FLOODING POTENTIAL ACROSS
NORTH GEORGIA TODAY AND TONIGHT...

A STRONG WINTER STORM WILL CONTINUE ACROSS THE REGION THROUGH
TONIGHT...LIFTING OUT OF THE AREA SATURDAY. THIS SYSTEM WILL
PRODUCE A WINTRY MIX ACROSS NORTH AND NORTH CENTRAL GEORGIA
THROUGH SATURDAY. FOR MORE INFORMATION ON THE WINTER WEATHER...SEE
THE LATEST WINTER WEATHER ADVISORY AND WINTER STORM WARNING
STATEMENTS.

THIS SAME STORM SYSTEM WILL PRODUCE STRONG GUSTY WINDS TODAY OVER
NORTH AND NORTH CENTRAL GEORGIA... FOR MORE INFORMATION ON THE
WINDS...SEE THE LATEST HIGH WIND WARNING AND WIND ADVISORY
STATEMENTS.

HEAVY RAIN WILL ALSO OCCUR ACROSS NORTH AND PARTS OF CENTRAL
GEORGIA TODAY AND INTO TONIGHT. WITH THE RAIN THAT HAS ALREADY
FALLEN...THE ADDITIONAL RAIN FROM TODAY COULD PRODUCE FLOODING.
FOR MORE INFORMATION ON THE FLOODING...SEE THE LATEST FLOOD WATCH
STATEMENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SUB FREEZING TEMPERATURES EXPECTED SUNDAY AND MONDAY MORNINGS WILL
LIKELY ALLOW FOR SOME SLICK SPOTS ON ROADWAYS DUE TO MELTING OF
PREVIOUS SNOW AND ICE AND THEN THE RE FREEZING OF THAT AT
NIGHTTIME. THIS WILL BE ESPECIALLY TRUE ACROSS THE FAR NORTHERN
TIER OF THE FORECAST AREA.

THERE IS ANOTHER CHANCE OF A WINTRY MIX ACROSS PARTS OF NORTH
GEORGIA TOWARD THE MIDDLE OF NEXT WEEK. OTHERWISE NO HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SNOW AND ICE AMOUNTS...AND ANY DAMAGE CAUSED
BY THE WINTER STORM. YOU CAN SUBMIT REPORTS THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jan 22, 9:48 AM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 AM EST FRI JAN 22 2016

GAZ061-073-074-084-221515-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA-
948 AM EST FRI JAN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
NORTHWESTERN WASHINGTON...SOUTHEASTERN BALDWIN AND SOUTHEASTERN
HANCOCK COUNTIES UNTIL 1015 AM EST...

AT 948 AM EST...A STRONG THUNDERSTORM WAS 8 MILES NORTH OF
TOOMSBORO...OR 10 MILES NORTHEAST OF IRWINTON...MOVING NORTHEAST AT
60 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SPARTA...MCINTYRE...DEEPSTEP...BEULAH...LINTON AND HEBRON.

LAT...LON 3282 8312 3289 8324 3329 8296 3318 8274
      3317 8274
TIME...MOT...LOC 1448Z 216DEG 50KT 3295 8310
Local storm report, Jan 22, 10:51 AM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 AM EST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY SNOW       MACEDONIA               34.91N  83.73W
01/22/2016  E6.0 INCH        TOWNS              GA   LAW ENFORCEMENT

            TOWNS COUNTY SO REPORTED 4 TO 6 INCHES OF SNOW IN
            EASTERN PART OF THE COUNTY

&&

EVENT NUMBER FFC1600037

SNELSON
Local storm report, Jan 22, 11:44 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 AM EST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     FREEZING RAIN    3 SW CLEVELAND          34.57N  83.80W
01/22/2016  E0.00 INCH       WHITE              GA   LAW ENFORCEMENT

            ICE IS FORMING IN TREES AND ON POWER LINES IN
            SOUTHWESTERN WHITE COUNTY.

&&

EVENT NUMBER FFC1600038

GEO
Special weather statement, Jan 22, 11:52 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 AM EST FRI JAN 22 2016

GAZ042>044-052-053-066-067-078-221745-
HEARD GA-HARRIS GA-SOUTH FULTON GA-TROUP GA-COWETA GA-CARROLL GA-
DOUGLAS GA-MERIWETHER GA-
1152 AM EST FRI JAN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR HEARD...HARRIS...SOUTHWESTERN
SOUTH FULTON...TROUP...COWETA...CARROLL...SOUTHWESTERN DOUGLAS AND
MERIWETHER COUNTIES UNTIL 1245 PM EST...

AT 1151 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
BOWDON TO NEAR RIVER VIEW...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND ISOLATED CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...DOUGLASVILLE...LAGRANGE...CARROLLTON...HAMILTON...
FRANKLIN...GREENVILLE...PEACHTREE CITY...TYRONE...PALMETTO...
MANCHESTER...WEST POINT...SENOIA...HOGANSVILLE...GRANTVILLE...
BOWDON...MOUNT ZION...PINE MOUNTAIN...WOODBURY AND LUTHERSVILLE.

LAT...LON 3372 8470 3351 8460 3342 8462 3336 8458
      3332 8452 3320 8449 3297 8454 3284 8462
      3284 8470 3274 8469 3263 8476 3264 8511
      3266 8509 3274 8511 3276 8514 3278 8512
      3281 8516 3285 8515 3285 8517 3359 8532
TIME...MOT...LOC 1651Z 244DEG 28KT 3355 8523 3276 8508

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 2:15 AM ESTSpecial Weather StatementFFCCarroll, Harris, Heard, Muscogee, Troup45 min
Jan 22, 3:12 AM ESTSpecial Weather StatementFFCHarris, Troup33 min
Jan 22, 3:46 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart29 min
Jan 22, 4:24 AM ESTSpecial Weather StatementFFCChattahoochee, Fayette, Harris, Marion, Meriwether, Muscogee and 5 more51 min
Jan 22, 5:20 AM ESTSpecial Weather StatementFFCButts, Chattahoochee, Clayton, Coweta, Crawford, DeKalb and 21 more40 min
Jan 22, 5:21 AM ESTRiver Flood WarningFFCForsyth, Fulton52 hr
Jan 22, 7:12 AM ESTRiver Flood WarningFFCForsyth15 hr
Jan 22, 7:22 AM ESTRiver Flood WarningFFCDeKalb24 hr
Jan 22, 7:48 AM ESTHigh Wind WarningFFCCatoosa, Chattooga, Dade, Dawson, Fannin, Gilmer and 9 more5 hr
Jan 22, 7:48 AM ESTWind AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Cherokee and 31 more7 hr
Jan 22, 8:10 AM ESTRiver Flood WarningFFCGwinnett, Walton12 hr
Jan 22, 9:48 AM ESTSpecial Weather StatementFFCWashington27 min
Jan 22, 10:56 AM ESTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Jan 22, 10:56 AM ESTRiver Flood WarningFFCNewton, Rockdale33 hr
Jan 22, 10:56 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Jan 22, 10:56 AM ESTRiver Flood WarningFFCBarrow, Jackson28 hr
Jan 22, 10:56 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee69 hr
Jan 22, 10:56 AM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Jan 22, 12:41 PM ESTSpecial Weather StatementFFCTalbot, Upson64 min
Jan 22, 1:13 PM ESTSpecial Weather StatementFFCSpalding47 min
Jan 22, 1:34 PM ESTSpecial Weather StatementFFCLamar, Monroe26 min
Jan 22, 1:54 PM ESTSpecial Weather StatementFFCMonroe36 min
Jan 22, 2:10 PM ESTSpecial Weather StatementFFCJasper35 min
Jan 22, 2:29 PM ESTSpecial Weather StatementFFCJones46 min
Jan 22, 2:52 PM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more28 hr
Jan 22, 3:08 PM ESTSpecial Weather StatementFFCPutnam37 min
Jan 22, 3:12 PM ESTSpecial Weather StatementFFCBaldwin, Jones33 min
Jan 22, 3:23 PM ESTSpecial Weather StatementFFCWashington37 min
Jan 22, 3:44 PM ESTRiver Flood WarningFFCGwinnett16 hr
Jan 22, 3:52 PM ESTSpecial Weather StatementFFCWashington38 min
Jan 22, 4:03 PM ESTSpecial Weather StatementFFCJefferson42 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.